# SDR HALA2018100800476

- Difficulty date: October 7, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 27,403 hours, 64,410 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DUCT OVHT DURING FLIGHT. COCKPIT OUTFLOW VALVE TEMP, INDICATION READ 212'F HOT AIR BLOWING THRU COCKPIT VENTS. FOLLOWED QRH PROCEDURE TEMP DROPPED TO NORMAL RANGE. PERFORMED FIM TASK 21-60 TASK 803 AND FOUND FLIGHT COMPARTMENT TEMP SENSOR INOP. REPLACED TEMP SENSOR PER AMM 21-62-04, OPS TEST PER AMM 21-62-01-710-801. TEST GOOD. NO FAULTS.
